# SDR ASAA2023031042317

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 38,673 hours, 12,088 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 607551005
- Part serial: 081252547
- Condition: Noisy
- Location: Right Wing
- Part time: 38,696 hours, 12,103 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H #2 AFT FUEL BOOST PUMP MAKING LOUD / ODD NOISE. GROUNDED - YES. R/R #2 AFT FUEL BOOST PUMP PER B737-900 AMM 28-22-41.
